Type II codes over F2 + uF2 and applications to Hermitian modular forms

E. Bannai, M. Harada, T. Ibukiyama, A. Munemasa, M. Oura

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish
Pages (from-to)13-42
Number of pages30
JournalAbhandlungen aus dem Mathematischen Seminar der Universitat Hamburg
Volume73
Issue number1
DOIs
Publication statusPublished - 2003 Dec 1

Keywords

  • Code over a finite ring
  • Graded ring
  • Hermitian modular form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this